Home > Journals > Minerva Anestesiologica > Past Issues > Minerva Anestesiologica 2008 November;74(11) > Minerva Anestesiologica 2008 November;74(11):679

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

MINERVA ANESTESIOLOGICA

A Journal on Anesthesiology, Resuscitation, Analgesia and Intensive Care


Official Journal of the Italian Society of Anesthesiology, Analgesia, Resuscitation and Intensive Care
Indexed/Abstracted in: Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 2,036


eTOC

 

LETTERS TO THE EDITOR  


Minerva Anestesiologica 2008 November;74(11):679

language: English

The possibility of serotonin syndrome brought about by the use of metronidazole

Karamanakos P. N.

Department of Neurosurgery, University Hospital of Kuopio Kuopio, Finland


FULL TEXT  


top of page

Publication History

Cite this article as

Corresponding author e-mail